Next Article in Journal
Prediction of Tire Tractive Performance by Using Artificial Neural Networks
Previous Article in Journal
Vibration Analysis of Rotor Blades of a Farm Wind-Power Plant
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2012, 17(2), 176-181; doi:10.3390/mca17020176

Biquaternionic Description of the Schrödinger Equation

Anadolu University, Science Faculty, Department of Physics, 26470 Eskişehir, Turkey
Authors to whom correspondence should be addressed.
Published: 1 August 2012
Download PDF [154 KB, uploaded 14 March 2016]


This paper begins with the introduction of biquaternion algebra and its properties in compact, profound and comprehensible approach. The Schrödinger equation including both the scalar Aharonov-Bohm(sAB) and Aharonov-Casher(AC) effects, that are currently popular in particle physics and condensed-matter physics, has been re-written by biquaternions. The newly biquaternionic Schrödinger equation, which is defined with various assumptions and approaches, also includes the biquaternionic generalized momentum in Hamiltonian.
Keywords: Quaternion; Biquaternion; Schrödinger equation; Scalar Aharonov-Bohm (sAB) effect; Aharonov-Casher(AC) effect Quaternion; Biquaternion; Schrödinger equation; Scalar Aharonov-Bohm (sAB) effect; Aharonov-Casher(AC) effect
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

TANIŞLI, M.; DEMİR, S. Biquaternionic Description of the Schrödinger Equation. Math. Comput. Appl. 2012, 17, 176-181.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top